Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
121 Doctors are Online

Side effects of Zoloft - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Drug Abuse
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   How long can I expect the side effects of zoloft to get better?
Doctor :   Ok Let me answer you
Doctor :  
Zoloft is a very new anti depressant with relatively few side effects
Doctor :  
The side effects are more when you start it
Doctor :  
as the time passes in a week or two you get acclimatised to the side effects
Doctor :  
However if you feel that you are not getting any better then you may review the dosage again with the doctor
User :   What time of the day is better to take this?
Doctor :  
In the evening
Doctor :  
is the better time
Doctor :  
But the doctor is better person to say
Doctor :  
as he analyses your symptoms well at which part of the day they most likely occur
Doctor :  
So whom did you approach for zoloft
User :   my doctor
Doctor :  
Did he not give you the schedule
User :   No
User :   Just once a day
Doctor :  
Good
Doctor :  
continue with it
Doctor :  
it has been shown that Zoloft is not addictive or habit-forming.
Doctor :   Any side effects will most likely lessen over time. Be sure to tell your doctor about any side effects you might be having.
Doctor :   Do you have some?
User :   Yes, I have been feeling shaky, upset stomach and what seems to be acid reflux.
Doctor :  
Did the doctor tell you that you have to have active life style with exercise
Doctor :  
This reduces the chances of side effects
User :   I am having trouble being active because of these side effects. I just don't know what to do.
Doctor :  
Ok let me advice you one thing
Doctor :  
When are you taking this medicine
User :   At lunch time
Doctor :  
Ok ,
Doctor :  
Take a 10min brisk walk int he morning before BF
Doctor :  
and 10 min just before lunch
User :   ok
User :   I also have one more quwstion about something else
Doctor :  
Yes
Doctor :  
Pl proceed
User :   I have been having pain on the left side of my neck and my ear has also been bothering me. When I wake up my ear fells wet. I have been taking amoxicillian for 4 days. Should I be concerned with this?
Doctor :  
No, you should not. Actually if one has throat infection then there can be wetness in the ear becaue of the connection of throat and the ear with auditory tube
Doctor :  
It resolves on its own
User :   How long can I expect this to last?
User :   It has been over a week
Doctor :   It should go away soon, but you have to see that water does not enter your ear

User :   Ok! I am just concerned because my neck hurts. So it is all related?
Doctor :   You can apply FLEXALL ointment and do a hot fomentation in that area
Doctor :  
that reduces the discomfort inthe neck
User :   Ok. Thanks
Doctor :   If the discomfort is continued for next 2 days, seek the doctor's opinion agiaiin

Doctor :   Is there anything else I can help you?
User :   No
Doctor :  
Please fill the feedback form say done.
User :   ok
User :   done
Doctor :  
Thanks for consulting me
Doctor :  
Bye for now
User :   bye
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor